# SDR USAA991280

- Difficulty date: November 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 380
- Part time: 31,054 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND A ..5 INCHCRACK AT STATION 380 BETWEEN STRINGER 8 AND 9L FRAME.  INSTALLED DOUBLER PER EA 66083 AND TR 53-10-14.  (M)
